By Topic

Optimal Sets of Frequency Hopping Sequences With Large Linear Spans

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Qi Wang ; Dept. of Comput. Sci. & Eng., Hong Kong Univ. of Sci. & Technol., Kowloon, China

Frequency hopping (FH) is one of the basic spread coding technologies in spread spectrum communications. FH sequences are needed in FH code-division multiple access (CDMA) systems. For the anti-jamming purpose, FH sequences are required to have a large linear span. A few optimal sets of FH sequences are available in the literature. However, their sequences have very small linear spans. It is known that an optimal set of FH sequences could be transformed to another optimal set of FH sequences with large linear spans by a power permutation, if the power is chosen properly [see C. Ding and J. Yin, IEEE Trans. Inf. Theory, vol. IT-54, pp. 3741-3745, 2008]. The objective of this paper is to investigate this idea of C. Ding and J. Yin further, and determine the linear span of the FH sequences in the optimal sets obtained by applying a power permutation to some existing optimal sets of FH sequences.

Published in:

Information Theory, IEEE Transactions on  (Volume:56 ,  Issue: 4 )